advertisement
Question
Posted by: Depressed | 2007/12/18

Minerva 35

Good day

I've been using Minerva 35 for the last 9 months (5 weeks after I gave birth). Can it cause mood changes or depression.

If yes, is there any other contraception I can use that does not cause the above but still helps with my acne.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can caue mood changes in some women. Unfortunately, Minerva/Diane is the best pill for acne. You could try Yasmin but this may not be as effective with the acne.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: mike | 2008/01/04

my girlfriend is on minerva.. to help regulate her periods. she wasnt pescribed it as a contraceptive. what i would like to know..... is this a contraceptive pill, and how safe is it as a contraceptive.

Reply to mike

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement